# SDR HEEA072359

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 18,189 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Radar
- Part number: MI585200
- Part serial: 3724
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

GAPS IN TEST PATTERN. PERFORMED PRELIMINARY INSPECTION. FOUND R/T TRANSMITTING POWER OUT INTERMITTENT.  REPLACED MAGNETRON.  REPAIRED.  BENCH CHECK GOOD.
